Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Has anyone had hip pain after a spinal injection?

AnonymousUserAAnonymousUser Posts: 49,900
edited 06/11/2012 - 8:22 AM in Spinal Injections
I would have to say it's been 3 years since I had the injection and approx. 3-5 days after the shot I had shooting pain in my left hip. It was on the side, just below the waist line. It was so bad that I practically jumped out of bed. It happened a couple of more times and now I'm left with constant hip pain. To be honest, I didn't put the two together, (shot & hip pain) and since it is so bad now, to the point where I can hardly sleep on that side, that I have to ask. This is just one of the many problems I am facing which now leads me to believe I have some nerve damage. I also have pain in my right hip but not as bad. I'm a flippin & floppin everynight.

Has anyone ever had this happen after a shot? And if so what was the outcome? Did you mention it to your doctor, was there special treatment for it?

At this time I am looking to have surgery for my back where I have L5-S1 spondylolisthesis w/ a hernitaed disc. DDD & a herniate disc at L4-L5. I have my initial consultation where I will have a fusion of these levels and possible L3-L4 as well to hopfully help with my pain.

Thanks for your help in any way.

Best to you all,
- Kristi :)

advertisement

Comments

  • Hey Kristi
    Why can't they do all the surgerys at once? I have several things going on and just assumed they would fix everything all at once. I go see a complex spine specialist on the 28th. Could it be bursitus, not sure that the correct spelling.
    Melissa
  • HI,

    i had an si injection on 8/13/08 and my right hip and even groin area was hurting before the procedure and as of yesterday it is on its way to getting right back in the same shape as it was pre-procedure. they said some people do great and then others it dont help at all. i guess i am in between. it helped me for a few days and now i feel it coming right back. i think my job has a lot to do with it, i am on the computer 8-10 hrs a day plus driving. i go back to my dr on the 28th so we will see then what she says. it wasnt a bad experience and the whole thing didnt hurt cause i had numbing meds and i wasnt totally knocked out but i didnt feel anything but the meds going into the joint adn it wasnt painful. i hope you get to feeling better soon.

    karenc
  • SpizyChickenSSpizyChicken Posts: 1
    edited 05/13/2015 - 3:50 AM
    YES! I had never had any hip pain until I had a Injections for my L5,L4 herniated discs in my back. Within one week I developed pretty bad hip pain that would cause my hip and leg to collapse while getting up or walking. It's now been 8 months and the pain is still there off and on.
    I'm pretty upset since this was NEVER an issue and the injections didn't help anyway, but now I'm stuck with hip pain that has caused me to almost drop my infant when picking her up.
    Very frustrating and I never get the same answer from anyone. No doctor wants to address it and avoids it like the plague.
    I get ten different answers and never get any real solutions.
    Anonymous said:
    I would have to say it's been 3 years since I had the injection and approx. 3-5 days after the shot I had shooting pain in my left hip. It was on the side, just below the waist line. It was so bad that I practically jumped out of bed. It happened a couple of more times and now I'm left with constant hip pain. To be honest, I didn't put the two together, (shot & hip pain) and since it is so bad now, to the point where I can hardly sleep on that side, that I have to ask. This is just one of the many problems I am facing which now leads me to believe I have some nerve damage. I also have pain in my right hip but not as bad. I'm a flippin & floppin everynight.

    Has anyone ever had this happen after a shot? And if so what was the outcome? Did you mention it to your doctor, was there special treatment for it?

    At this time I am looking to have surgery for my back where I have L5-S1 spondylolisthesis w/ a hernitaed disc. DDD & a herniate disc at L4-L5. I have my initial consultation where I will have a fusion of these levels and possible L3-L4 as well to hopfully help with my pain.

    Thanks for your help in any way.

    Best to you all,
    - Kristi :)
Sign In or Register to comment.